Title: Over pi en een probleem van T. Huybrechts
Authors: Missinne, Hilde ×
Levrie, Paul #
Issue Date: Oct-2002
Series Title: Wiskunde en Onderwijs vol:28 issue:112 pages:292-297
ISSN: 2032-0485
Publication status: published
KU Leuven publication type: AT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.